Prolongements d'équations différentielles linéaires. III. La suite exacte de cohomologie de Spencer
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 7 (1974) no. 1, p. 5-27
@article{ASENS_1974_4_7_1_5_0,
     author = {Goldschmidt, Hubert},
     title = {Prolongements d'\'equations diff\'erentielles lin\'eaires. III. La suite exacte de cohomologie de Spencer},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 7},
     number = {1},
     year = {1974},
     pages = {5-27},
     doi = {10.24033/asens.1259},
     zbl = {0319.35018},
     mrnumber = {51 \#4331},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_1974_4_7_1_5_0}
}
Goldschmidt, Hubert. Prolongements d'équations différentielles linéaires. III. La suite exacte de cohomologie de Spencer. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 7 (1974) no. 1, pp. 5-27. doi : 10.24033/asens.1259. http://www.numdam.org/item/ASENS_1974_4_7_1_5_0/

[1] H. Goldschmidt, Existence theorems for analytic linear partial differential equations (Ann. of Math., vol. 86, 1967, p. 246-270). | MR 36 #2933 | Zbl 0154.35103

[2] H. Goldschmidt, Prolongations of linear differential equations. I. A conjecture of Élie Cartan (Ann. scient. Éc. Norm. Sup., 4e série, tome 1, 1968, p. 417-444). | Numdam | MR 38 #3888 | Zbl 0167.09402

[3] H. Goldschmidt, On the Spencer cohomology of a Lie equation (Proc. Sympos. Pure Math., vol. 23, Amer. Math. Soc., Providence, R. I., 1973, p. 379-385). | MR 49 #8064 | Zbl 0264.58010

[4] D. Mumford, Lectures on curves on an algebraic surface (Ann. of Math. Studies, n° 59, Princeton University Press, Princeton, N. J., 1966). | MR 35 #187 | Zbl 0187.42701

[5] D. G. Quillen, Formal properties of over-determined systems of linear partial differential equations (Ph. D. thesis, Harvard University, 1964).

[6] J.-P. Serre, Faisceaux algébriques cohérents (Ann. of Math., vol. 61, 1955, p. 197-278). | MR 16,953c | Zbl 0067.16201

[7] D. C. Spencer, Overdetermined systems of linear partial differential equations (Bull. Amer. Math. Soc., vol. 75, 1969, p. 179-239). | MR 39 #3533 | Zbl 0185.33801